Über eine Eigenschaft der ebenen Komplexe

K. Wagner

Mathematische Annalen (1937)

  • Volume: 114, page 570-590
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wagner, K.. "Über eine Eigenschaft der ebenen Komplexe." Mathematische Annalen 114 (1937): 570-590. <http://eudml.org/doc/159935>.

author = {Wagner, K.},
journal = {Mathematische Annalen},
pages = {570-590},
title = {Über eine Eigenschaft der ebenen Komplexe},
url = {http://eudml.org/doc/159935},
volume = {114},
year = {1937},

AU - Wagner, K.
TI - Über eine Eigenschaft der ebenen Komplexe
JO - Mathematische Annalen
PY - 1937
VL - 114
SP - 570
EP - 590
UR - http://eudml.org/doc/159935
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.